# SDR 9JLA2017051915466

- Difficulty date: April 24, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N62MF
- Make and model: Amd FALCON2000
- Aircraft serial: 17
- Aircraft time: 9,224 hours, 5,495 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 785896
- Part serial: 03431
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CABIN TEMP AND GASPER AIR WENT FULL HOT UNCOMMANDED. TROUBLESHOOTING AND FOUND THAT THE TURBO COMPRESSOR ANTI-ICE CONTROL SYSTEM SENSOR 136HF FAILED.  REPLACED THE SENSOR. OPS CHECKED SATISFACTORY.
